Lucignano, Procolo and Tagliacozzo, Arturo (2007) Quantum Rings with Rashba spin orbit coupling: a path integral approach. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Quantum Rings with Rashba spin orbit coupling: a path integral approach
Creators:
CreatorsEmail
Lucignano, ProcoloUNSPECIFIED
Tagliacozzo, ArturoUNSPECIFIED
Autor/s: P. Lucignano, D. Giuliano, A. Tagliacozzo,
Date: 2007
Number of Pages: 0
Department: Scienze fisiche
Journal or Publication Title: PHYSICAL REVIEW. B, CONDENSED MATTER AND MATERIALS PHYSICS
Date: 2007
Volume: 76
Page Range: 45324-45324-3
Number of Pages: 0
Date Deposited: 20 Oct 2010 08:34
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/6755

Actions (login required)

View Item View Item